# SDR CHQA200600081

- Difficulty date: July 13, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 10,400 hours, 7,481 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT 6395 - TLH-TPA - TAKEOFF FROM TLH APPEARED NORMAL. EN ROUTE, JAX CENTER CALLED, TLH HAD CONTACTED THEM TO ADVISE THAT MAY HAVE BLOWN A TIRE ON TAKEOFF.  SOMEONE ON THE AIRPORT HAD HEARD A LOUD NOISE WHEN WE TOOK OFF.  A RUNWAY INSPECTION HAD FOUND TIRE FRAGMENTS AND A METAL PANEL.  FOLLOWED QRH PROCEDURES, DECLARED AND EMERGENCY.  LANDED WITHOUT INCIDENT.  UPON INSPECTION, FOUND THAT THE NR 3 TIRE, ALTHOUGH STILL INFLATED, HAD SHED ALL IT'S TREAD.  TIRE FRAGMENTS HAD STRUCK AND BROKEN OFF A SECTION OF THE FLAP AND BEEN INGESTED BY THE RIGHT ENGINE.
